MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1177/1078155209352821

Медицинская библиотека · Journal of oncology pharmacy practice : official publication of the International Society of Oncology Pharmacy Practitioners · 2009

Fatal hepatic and renal toxicity as a complication of trabectedin therapy for radiation-induced sarcoma.

Pick Amy M, Nystrom Kelly K

Клинический случайСтатьяПеревод в очереди

Аннотация

Trabectedin therapy was prescribed for a patient with radiation-induced sarcoma. Two doses of trabectedin were given before therapy was discontinued with the patient experiencing renal and liver failure. Despite discontinuing trabectedin the patient continued to experience increases in liver transaminases, bilirubin, blood urea nitrogen, and serum creatinine. Hemodialysis was initiated with no improvement. With all other causes being ruled out, trabectedin likely caused hepatic and renal failure leading to death in this patient. Recent literature suggests that patients may benefit from prophylactic dexamethasone as a means of reducing hepatic toxicity.

Для цитирования: Pick Amy M, Nystrom Kelly K. Fatal hepatic and renal toxicity as a complication of trabectedin therapy for radiation-induced sarcoma.. Journal of oncology pharmacy practice : official publication of the International Society of Oncology Pharmacy Practitioners. 2009. DOI: 10.1177/1078155209352821.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.